# SDR SWIA202404290322

- Difficulty date: March 22, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS. 280 LOWER BULKHEAD HAS CORROSION (LBL10 FLOOR LEVEL).   (C-CHECK RO 4/26/2024)   REPLACED THE LH FS280 LOWER BULKHEAD WEB. REF CRJ700 SRM 53-11-10-201-004-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
